# SDR 9EKA20141030012

- Difficulty date: October 29, 2014
- Submitted: October 30, 2014
- Operation: Air carrier
- Aircraft: N414EV
- Make and model: Bell 412EP
- Aircraft serial: 36389
- Aircraft time: 1,849 hours
- Engine: Pwa PT6T3
- Engine time: 1,732 hours
- System (JASC): 7311 · Engine Fuel/Oil Cooler
- Part: Oil Cooler
- Part number: 2660162401
- Condition: Cracked
- Location: Zone 200
- Part time: 843 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 1000 HOUR INSPECTION OF OIL COOLERS MULTIPLE CRACKS ON VANE WELDS WERE FOUND.
